Number of the records: 1  

Boundedness of the fractional maximal operator in local Morrey-type spaces

  1. 1.
    0346690 - MÚ 2011 RIV GB eng J - Journal Article
    Burenkov, V.I. - Gogatishvili, Amiran - Guliyev, V.S. - Mustafayev, R.Ch.
    Boundedness of the fractional maximal operator in local Morrey-type spaces.
    Complex Variables and Elliptic Equations. An International Journal. Roč. 55, 8-10 (2010), s. 739-758. ISSN 1747-6933. E-ISSN 1747-6941
    R&D Projects: GA ČR GA201/05/2033; GA ČR GA201/08/0383
    Institutional research plan: CEZ:AV0Z10190503
    Keywords : fractional maximal operator * local and global Morrey-type spaces * supremal operator on the cone of monotonic functions
    Subject RIV: BA - General Mathematics
    Impact factor: 0.409, year: 2010
    http://www.tandfonline.com/doi/full/10.1080/17476930903394697

    The problem of boundedness of the fractional maximal operator in general local Morrey-type spaces is reduced to the problem of boundedness of the supremal operator in weighted Lp-spaces on the cone of non-negative non-decreasing functions. This allows obraining sharp sufficient conditions for boundedness for all admissible values of the parameters, which for a certain range of the parameters wider than know before, coincide with the necessary ones.
    Permanent Link: http://hdl.handle.net/11104/0187643

     
    FileDownloadSizeCommentaryVersionAccess
    Gogatishvili4.pdf1186.8 KBPublisher’s postprintrequire
     
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.